# SDR 2002FA0001126

- Difficulty date: September 3, 2002
- Submitted: October 2, 2002
- Operation: General aviation
- Aircraft: N153JR
- Make and model: Cvac 340CVAC
- Aircraft serial: 117
- Engine: Pwa R2800*
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Tank
- Part number: 3406220602
- Condition: Ruptured
- Location: Eng Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OIL TANK WAS OVERFILLED ON LEFT ENGINE.  ON TAKE OFF ROLL, THE PRESSURE FROM THE OVERFILL CAUSED THE TANK TO RUPTURE.  OIL THEN BEGAN TO SPRAY ONTO THE EXHAUST SYSTEM.  THIS OIL IGNITED AND THE SUBSEQUENT FLAMES DAMAGED THE NACELLE IN THE AREA AFT OF THE OIL TANK, PRIMARILY ABOVE AND OUTBOARD.
